Friday, December 14, 2018

Comments by Chochka

Showing 2 of 2 comments.

  • Please can someone help me? I think I’ve done myself permanent damage with SSRIs and I don’t know where to turn now. I started taking a low dose – 20 mg – of prozac about 8 years ago for CFS and stopped 3 years ago. I then had a year of intense anxiety which my doctor told me was a disorder so I went back on prozac, rather reluctantly. I had real problems with it for some reason – a few months to get back on and feeling ok then when I tried to lower the dose I started feeling drowsy and pretty incapacitated with headaches and dizziness and stuff. That stopped after 5 months and nearly 6 months ago I came off it completely. I felt terrible for about 3 months and then the symptoms started fading and I started to feel ok. I was taking a very low dose of zopiclone for 5 months to help with the insomnia and I stopped that about 3 weeks ago after that started to make me feel awful too and now the symptoms have come back with a vengance – the same as the prozac withdrawal. I can hardly function. That has been for about the last 6 weeks or so. I am worried now that I have done myself permanent damage and I will never start feeling ok again. I am halfway through a PhD and have a bog paper to get in in less than 2 weeks and I can’t concentrate at all.